We discuss the geography problem of closed oriented 4-manifolds that admit a Riemannian metric of positive scalar curvature, and use it to survey mathematical work employed to address Gromov’s observation that manifolds with positive scalar curvature tend to be inessential by focusing on the four-dimensional case. We also point out an strengthening of a result of Carr and its extension to the non-orientable realm.

Geography of 4-manifolds with positive scalar curvature / Mantione, Agnese; Torres Ruiz, Rafael. - In: EXPOSITIONES MATHEMATICAE. - ISSN 0723-0869. - 39:4(2021), pp. 566-582. [10.1016/j.exmath.2021.05.003]

Geography of 4-manifolds with positive scalar curvature.

Torres Ruiz, Rafael
2021

Abstract

We discuss the geography problem of closed oriented 4-manifolds that admit a Riemannian metric of positive scalar curvature, and use it to survey mathematical work employed to address Gromov’s observation that manifolds with positive scalar curvature tend to be inessential by focusing on the four-dimensional case. We also point out an strengthening of a result of Carr and its extension to the non-orientable realm.
39
4
566
582
https://doi.org/10.1016/j.exmath.2021.05.003
https://arxiv.org/abs/2105.12162
Mantione, Agnese; Torres Ruiz, Rafael
File in questo prodotto:
File Dimensione Formato  
GeographymitMantione.pdf

non disponibili

Descrizione: preprint
Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 257.47 kB
Formato Adobe PDF
257.47 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/128410
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact